Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 22, 2016, 1:52 PM MDT for Rio Arriba County, New Mexico. It was in force for 113 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2016, 1:52 PM MDT (19:52 UTC)
- Expired
- Aug 22, 2016, 3:45 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 130 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 2:10 PM MDT | FLASH FLOOD | Chamita, NM | |
| Aug 22, 2:15 PM MDT | FLASH FLOOD | 1 Ne Hernandez, NM | VEHICLE OVERTURNED ON NM 74 NEAR MILE MARKER 2 DUE TO FLOOD WATERS. LADY WAS RESCUED BY FIRE DEPT. |
| Aug 22, 2:50 PM MDT | FLASH FLOOD | Alcalde, NM | |
| Aug 22, 3:00 PM MDT | FLASH FLOOD | 1 Nw La Villita, NM | |
| Aug 22, 3:00 PM MDT | FLASH FLOOD | La Villita, NM | |
| Aug 22, 3:49 PM MDT | FLASH FLOOD | Hernandez, NM | FLOODED AND IMPASSABLE ROADS IN HERNANDEZ. |
| Aug 22, 3:55 PM MDT | FLASH FLOOD | Alcalde, NM | ROADS ARE FLOODED AND IMPASSABLE IN ALCALDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
889
WGUS55 KABQ 221952
FFWABQ
NMC039-222145-
/O.NEW.KABQ.FF.W.0038.160822T1952Z-160822T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT MON AUG 22 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 345 PM MDT
* AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RADAR
ESTIMATES ONE AND A HALF TO TWO AND A HALF INCHES OF RAIN HAVE
ALREADY FALLEN BETWEEN THE COMMUNITIES OF CHILI AND ALCALDE.
EXCESSIVE RUNOFF AND FLASH FLOODING IS LIKELY INTO ARROYOS...AND
SMALLER DRAINAGE BASINS NEAR THE CONFLUENCE OF THE RIO OJO
CALIENTE AND THE RIO CHAMITA WITH THE RIO GRANDE.
* LOCATIONS IMPACTED INCLUDE...
ESPANOLA...VELARDE...OHKAY OWINGEH PUEBLO...LYDEN...HERNANDEZ...LA
VILLITA...CHILI...CHAMITA AND ALCALDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON/T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3612 10587 3606 10594 3602 10609 3609 10620
3622 10605
$$
SHOEMAKE1 follow-up statement
012
WGUS75 KABQ 222045
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT MON AUG 22 2016
NMC039-222145-
/O.CON.KABQ.FF.W.0038.000000T0000Z-160822T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIO ARRIBA-
245 PM MDT MON AUG 22 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
SOUTHEASTERN RIO ARRIBA COUNTY...
AT 235 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN FAR
SOUTHEASTERN RIO ARRIBA COUNTY...NAMELY BETWEEN
CHILI...CHAMITA...AND ALCALDE WHERE MULTIPLE VEHICLES HAVE BEEN
STALLED OR OVERTURNED DUE TO FLASH FLOODING. RADAR ESTMATES TWO TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN WITH ADDITIONAL STORMS
REDEVELOPING OVER THE WARNED AREA. .
LOCATIONS IMPACTED INCLUDE...
ESPANOLA...VELARDE...OHKAY OWINGEH PUEBLO...LYDEN...HERNANDEZ...LA
VILLITA...CHILI...CHAMITA AND ALCALDE.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO AN INCH ARE POSSIBLE IN
THE WARNED AREA THROUGH 345 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3612 10587 3606 10594 3602 10609 3609 10620
3622 10605
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 11:46 AM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 22, 11:46 AM MDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1146 AM MDT MON AUG 22 2016 .AVIATION... 18Z TAF CYCLE Moist/unstable atmosphere to support another round of SCT to NMRS SHRA/TSRA with localized MT top obscurations and MVFR/IFR conditions. Early Cb development over the higher terrain underway and convective temps are a few degrees lower as compared to 24 hours ago. As a result, expect potential impacts to develop more abruptly as surface heating increases next several hours. Storm motions will be a little faster and broadly SW to NE as compared to Sunday. Shifted the start time for VCTS placeholders at central/western TAF sites an hour earlier and maintained tempo SHRA for now. Overall, impacts at FMN, GUP, SAF, LVS, and ABQ appear to be more focused during the 20z-01z window with less organized convective activity in the evening central and west. Will watch for convective lines across east-central and southeast areas after 01z. 41/34 && .PREV DISCUSSION...351 AM MDT MON AUG 22 2016... .SYNOPSIS... A continued moderately to very active weather work week is ahead with shower and storm coverage varying from fair to very good with Thursday arguably the greatest coverage day and the least coverage day on average areawide being somewhat less apparent. With the exception of a good portion of the east on Tuesday, below normal afternoon temperatures will be the rule. Multiple weak to moderate strength troughs or even weak closed low pressure circulations aloft will rather slowly approach and move across the state through Thursday, while yet another cold front will push from northeast to southwest across the state between Wednesday and Thursday. The latter feature will introduce additional low level moisture to help encourage Thursday's expected peak rain coverage. && .DISCUSSION... Weak low pressure will gradually open up into a trough and continue its slow approach toward NM through this evening and, most fcst models agree, will be trailed by another one even more slowly approaching the state for the Wed to Thu period. Satellite loops still show some drying aloft entering far sw NM and that, along with the slow approach of the aforementioned initial weak low is generating some pre dawn light to moderate showers in and near the Gila region. It appears that the most active portion of the state today should be the northern mtns and perhaps southward across and just east of the higher terrain and into the south central mtns. Decided at the last minute to tone down PoPs and QPF somewhat across and immediately adjacent to the Gila region this aftn to account for a little more drying introduced at the base of the trough into that area, tho still retaining some healthy PoPs. The trailing mid-level trough which may even approach as a weak closed low for the Wed to Thu period still may actually temporarily stall over the state for later Wed/Thu or even drift somewhat to the south as it enters the state. Both the 00z GFS and ECMWF are indicating that scenario to a fair degree. That and the back door front should encourage and even more active period. Extended models for the most part still indicating some decent drying as the weekend and early next week come to pass, but latest ECMWF is much slower with the high building in from the west and thus keeps much more precip in, espec east and south. 43 && .FIRE WEATHER... Weather pattern appears to be consistent with a gradual downtrend in the wetting rain footprints next couple days. Then a trend upwards late Wed into Thur thanks to a back door cold front. Moisture would begin to recycle back out Fri into the weekend although this could be a slow process depending on the upper low to the west. A quick peak into next week suggests a drying/warming trend based on the upper high position. Confidence is low to moderate that far out at this time for next week. Despite a gradual lowering trend in RH the next couple of days...humidity values will be on the higher side. Perhaps more seasonable levels on Tue. Wind speeds look to be unusually strong this afternoon across the NE third and went a little higher compared to previous gridded forecasts. Lee side surface low looks to be quite strong for this time of year and will be supported by a strengthening flow aloft due to the ejection of a weak shortwave trough. Storm movement will be quicker the next couple of days thus leading to lessening wetting rainfall footprints overall. Gusty breezes will remain Tue afternoon although appear to be less compared to this afternoon. As a result of the higher transport wind speeds...vent rates appear to be on the higher side Mon-Tue. Back door cold front is still projected to impact portions of the eastern plains Wed into Wed night. Storms will fire up along this boundary push. The parent and stronger shortwave trough will also approach the forecast area from the west at the same time the cold front pushes into the east. The combination of these two entities will increase wetting rain potential later Wed into Thursday. Humidity values will tend to rise...especially on Thur. Went a little above model guidance for gridded dewpoints thus higher humidity due to confidence considerations. Vent rates will lower due to the frontal influence with more poor values showing up Wed/Thu. The main shortwave trough should be out of the area on Friday which means residual higher moisture should recycle out in the form of scattered wetting thunderstorms favoring the mountains. This trend would last into the weekend as storm coverage decreases a little each day. Humidity values should also gradually lower while temperatures rise some. The ECMWF appears to be a little bit more bullish in hold over wetting moisture compared to the GFS but the overall pattern is pretty similar. As mentioned above...building upper level ridge being depicted by both the operational GFS/ECMWF models for next week. Suspect the ridge building will take its time and a back door cold frontal intrusion could delay the onset of the more significant drying. Stay tuned. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Aug 22, 6:12 AM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 AM MDT MON AUG 22 2016 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 612 AM MDT MON AUG 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO THE EVENING HOURS. RAINFALL MAY STILL BE LOCALLY HEAVY WITH SOME STORMS...MAINLY ACROSS THE WESTERN TWO THIRDS OF NEW MEXICO...BUT THE CHANCE OF HEAVY ENOUGH RAIN TO CAUSE FLASH FLOODING OR HIGH AND FAST FLOWS IN ARROYOS AND SMALL STREAMS IS A LITTLE LESS THAN WAS THE CASE SUNDAY. BURN SCARS AND LOCALES IMMEDIATELY BELOW THEM WILL REMAIN THE MOST AT RISK FOR VERY LOCALIZED FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WHILE COVERAGE OF THUNDERSTORMS SHOULD BE SLIGHTLY TO MODERATELY LESS TUESDAY INTO WEDNESDAY MIDDAY...LATE WEDNESDAY THROUGH FRIDAY MAY BRING ANOTHER SIGNIFICANT INCREASE IN SHOWERS AND STORMS ACROSS MUCH OF THE FORECAST AREA. STORM MOTIONS MAY WELL BE SLOW ONCE AGAIN AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Special weather statement, Aug 22, 1:10 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT MON AUG 22 2016
NMZ517-221945-
LOWER CHAMA RIVER VALLEY-
110 PM MDT MON AUG 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA COUNTY
UNTIL 145 PM MDT...
AT 109 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF VELARDE...OR 6 MILES NORTH OF ESPANOLA...MOVING
EAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EMBUDO...VELARDE...DIXON...OHKAY OWINGEH PUEBLO...LYDEN...
HERNANDEZ...LA VILLITA...RINCONADA...CHAMITA AND ALCALDE.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 337 AND 343.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3610 10585 3610 10587 3608 10586 3608 10587
3606 10587 3605 10586 3602 10585 3605 10612
3615 10615 3624 10588 3623 10587 3624 10585
TIME...MOT...LOC 1909Z 261DEG 11KT 3610 10607
SHOEMAKESpecial weather statement, Aug 22, 1:28 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 128 PM MDT MON AUG 22 2016 NMZ507-519-222000- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 128 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... SOUTHWESTERN BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES UNTIL 200 PM MDT... AT 127 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MESITA...OR 6 MILES SOUTHEAST OF LAGUNA PUEBLO...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAGUNA PUEBLO...MESITA AND TOHAJIILEE. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 113 AND 135. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3486 10737 3504 10739 3513 10706 3491 10698 TIME...MOT...LOC 1927Z 257DEG 16KT 3497 10729 SHOEMAKE
Local storm report, Aug 22, 1:35 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
135 PM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM HAIL 1 SW ALCALDE 36.07N 106.07W
08/22/2016 E0.88 INCH RIO ARRIBA NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1601365
KJSpecial weather statement, Aug 22, 1:45 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT MON AUG 22 2016
NMZ517-222015-
LOWER CHAMA RIVER VALLEY-
145 PM MDT MON AUG 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA COUNTY
UNTIL 215 PM MDT...
AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF ESPANOLA...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FLOODING WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EMBUDO...VELARDE...OHKAY OWINGEH PUEBLO...LYDEN...HERNANDEZ...
LA VILLITA...CHAMITA AND ALCALDE.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 337 AND 340.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3623 10594 3608 10587 3606 10587 3605 10586
3605 10585 3604 10586 3603 10614 3613 10615
TIME...MOT...LOC 1944Z 246DEG 12KT 3610 10608
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Aug 21, 6:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 112 min |
| Aug 21, 6:44 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 21, 7:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Aug 21, 7:31 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 119 min |
| Aug 21, 7:54 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 111 min |
| Aug 21, 9:13 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Aug 22, 1:10 PM MDT | Special Weather Statement | ABQ | Los Alamos | 35 min |
| Aug 22, 1:28 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Aug 22, 1:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Aug 22, 2:13 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Aug 22, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe | 46 min |
| Aug 22, 3:06 PM MDT | Areal Flood Advisory | ABQ | San Juan | 114 min |
| Aug 22, 3:45 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 3 hr |
| Aug 22, 4:10 PM MDT | Special Weather Statement | ABQ | Valencia | 35 min |
| Aug 22, 4:42 PM MDT | Special Weather Statement | ABQ | Chaves | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.